MAUDE Adverse Event Report: MEDTRONIC HEART VALVE DIVISION SIMULUS FULLY FLEXIBLE ANNULOPLASTY RING; RING, ANNULOPLASTY

MEDTRONIC HEART VALVE DIVISION SIMULUS FULLY FLEXIBLE ANNULOPLASTY RING; RING, ANNULOPLASTY
Model Number 700FF31
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/22/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that immediately following the implant of this 31mm mitral annuloplasty ring, saline confirmed residual mitral regurgitation.The ring was explanted and replaced with a 29mm non-medtronic biosprosthetic valve.No additional adverse patient effects were reported. .

Brand Name
SIMULUS FULLY FLEXIBLE ANNULOPLASTY RING
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVE DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key7896616
Report Number2025587-2018-02496
Device Sequence Number1819218
Product Code KRH
UDI-Device Identifier00643169182547
UDI-Public00643169182547
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K052565
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Model Number700FF31
Device Catalogue Number700FF31
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2018
Initial Report FDA Received Date09/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR